# SDR 2007UALA04260

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EEL LIGHT BAR AT MID LAV INOPERATIVE.   11-01-07    REPLACED LIGHT BAR, OPS CHECKED GOOD.
